OPTION PRICING FOR A JUMP DIFFUSION MODEL WITH FRACTIONAL

Authors

  • A. Intarasit Department of Mathematics and Computer Science, Prince of Songkla University, Pattani Campus, Thailand
  • P. Sattayatham School of Mathematics, SUT, Thailand

Abstract

An alternative stochastic volatility model with jumps is proposed, in which stock prices follow a jump diffusion model and their stochastic volatility follows a fractional stochastic volatility model. By using an approximate method, we find a formulation for the European-style option in terms of the characteristic function of tail probabilities.

Downloads

Published

2011-12-21

How to Cite

Intarasit, A., & Sattayatham, P. (2011). OPTION PRICING FOR A JUMP DIFFUSION MODEL WITH FRACTIONAL. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(2), 239-251. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/14

Issue

Section

Research Article